# SDR ASAA9680066

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock Mech
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT NR 233 - CREW REPORTED THE L1 DOOR EXTERNAL LATCH WOULD NOT RELEASE.  LUBRICATED GUS LOCK MECHANISM AND OPERATED NORMALLY.  (M)
